U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Sick 3 months vomiting uncontrollable diarrhea been on 3 dif antibiotics and 2 sets of steroids and still not better tired a lot & full body pain help:(?

1 doctor answer1 doctor weighed in
Dr. Kristen Stuppy
Pediatrics 25 years experience
Seek help: Antibiotics are not recommended for most cases of vomiting and diarrhea and can cause imbalance of your GI tract. See your doctor about tests that might be needed to identify the problem and get the proper treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.